Alert archive / Colorado / Tornado Warnings in 2025
Tornado Warning 3, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jun 6, 2025, 3:38 PM MDT for El Paso County, Colorado. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2025, 3:38 PM MDT (21:38 UTC)
- Expired
- Jun 6, 2025, 3:55 PM MDT
- In force
- 17 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 43 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 1:49 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.6 hours before the alert went out and 352 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
948
WFUS55 KPUB 062138
TORPUB
COC041-062215-
/O.NEW.KPUB.TO.W.0003.250606T2138Z-250606T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
338 PM MDT Fri Jun 6 2025
The National Weather Service in Pueblo has issued a
* Tornado Warning for...
East central El Paso County in east central Colorado...
* Until 415 PM MDT.
* At 338 PM MDT, a severe thunderstorm capable of producing a tornado
was located over Schriever Space Force Base, or 15 miles east of
Colorado Springs, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Schriever Space Force Base around 345 PM MDT.
Ellicott around 355 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3872 10463 3884 10466 3895 10422 3869 10415
TIME...MOT...LOC 2138Z 258DEG 22KT 3877 10455
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hodanish2 follow-up statements
284
WWUS55 KPUB 062143
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
343 PM MDT Fri Jun 6 2025
COC041-062215-
/O.CON.KPUB.TO.W.0003.000000T0000Z-250606T2215Z/
El Paso CO-
343 PM MDT Fri Jun 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR EAST
CENTRAL EL PASO COUNTY...
At 343 PM MDT, a severe thunderstorm capable of producing a tornado
was located over Schriever Space Force Base, or 17 miles east of
Colorado Springs, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ellicott around 355 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3872 10454 3886 10459 3895 10422 3869 10415
TIME...MOT...LOC 2143Z 258DEG 22KT 3878 10451
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hodanish400 WWUS55 KPUB 062155 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 355 PM MDT Fri Jun 6 2025 COC041-062205- /O.CAN.KPUB.TO.W.0003.000000T0000Z-250606T2215Z/ El Paso CO- 355 PM MDT Fri Jun 6 2025 ...THE TORNADO WARNING FOR EAST CENTRAL EL PASO COUNTY IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. A Tornado Watch remains in effect until 900 PM MDT for east central Colorado. && LAT...LON 3872 10454 3886 10459 3895 10422 3869 10415 TIME...MOT...LOC 2153Z 258DEG 22KT 3880 10441 $$ Hodanish
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:37 PM MDT, 1 hour 1 minute earlier. Its key messages:
- Severe thunderstorms likely through this evening across the southeast plains with all severe hazards possible.
- Warmer Saturday, with a decrease in storm chances, and only some isolated activity expected over the mountains and along the New Mexico border.
- Scattered to numerous showers and thunderstorms return to the region on Sunday, continuing through next week, while temperatures remain seasonably warm.
Area forecast discussion, Jun 6, 2:37 PM MDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Pueblo CO 237 PM MDT Fri Jun 6 2025 .KEY MESSAGES... - Severe thunderstorms likely through this evening across the southeast plains with all severe hazards possible. - Warmer Saturday, with a decrease in storm chances, and only some isolated activity expected over the mountains and along the New Mexico border. - Scattered to numerous showers and thunderstorms return to the region on Sunday, continuing through next week, while temperatures remain seasonably warm. && .SHORT TERM /THROUGH SATURDAY/... Issued at 214 PM MDT Fri Jun 6 2025 Not much change in the latest thinking with a favorable evening for severe thunderstorms across the southeast plains capable of all hazard types from very large hail to damaging winds and even a couple of tornadoes. HREF mean CAPE values are sitting around 1000-1500 J/kg, which is not too far off SPC Mesoanalysis values. If dew points can maintain in the low 50s along the I-25 corridor around peak heating we could easily yield some higher CAPE values per NAM soundings. Up to 2000+ J/kg will be possible farther east across the plains with upper 50s to lower 60 dew points. Impressive deep layer shears 50+ kts and favorable low level helicities will continue to favor supercell development with straight line hodographs suggest storm splits. Low level hodograph curvature improves into the evening across the eastern plains and SSCRAM output suggest unconditional tor probabilities maximizing around LHX eastward after 00z. HREF updraft helicities show some impressive swaths across the southeast plains and Tornado watch will continue through 03z with a possible need to extend for an hour across far southeast plains until 04z. Activity will gradually pull eastward through the evening and exit eastern CO overnight. Will need to watch for possible ground fog development overnight, particularly across the far eastern plains. Saturday will be a down day for thunderstorms, providing a much needed break from severe thunderstorms of late. Upper trough which is forcing today's convection will be east of the area which ushers in some drier dew points and more subsident conditions. There is another much weaker wave that glances by to the northeast during the afternoon. Could see some isolated thunderstorms across southern areas in the afternoon, but lower CAPE suggests sub severe thunderstorms for now. Temperatures will rebound around 5 degrees. -KT && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Issued at 308 AM MDT Fri Jun 6 2025 Northern stream wave sends a cold front through the plains Sat night/Sun morning, bringing a renewed surge of easterly upslope winds by afternoon. Instability is modest (CAPE 500-1000 J/KG) most locations, though higher dewpoints over the far sern corner of the plans may boost CAPE toward 1500 J/KG by late day. Overall, expect an upturn in t-storm coverage over the ern mountains and across the plains Sun afternoon/evening, with few strong storms possible in the more unstable air mass over the far southeast. Max temps Sunday to drift downward a few degf versus Sat, as cold front ushers in a slightly cooler air mass over the ern half of the area. Northwest flow aloft persists Mon/Tue across the region, with afternoon/evening storms both days, most numerous over the eastern mountains and across the plains. Upper ridge then shifts east by mid/late week, with flow become more wly over CO. Moisture remains in place, and with several weak short waves progged to migrate through the western U.S., daily shower/thunderstorm chances will continue. Temps will remain seasonably warm through the period. && .AVIATION /12Z TAFS THROUGH 12Z SATURDAY/... Issued at 1035 AM MDT Fri Jun 6 2025 KCOS and KPUB are under the risk for strong to severe thunderstorms later today with large hail and damaging winds the most likely risks at both terminals. For that reason have included a Tempo group in both terminals for hail in the 21z to 01z timeframe. Could see brief IFR vis and cigs under the heavier storm cores with hail up to 2 inches in diameter. Risk should push east of the terminals after 01z with a low end probability of some stratus or ground fog developing towards 10-11z. Given the high uncertainty, kept a SCT010 group in for now as winds don't attain a persistent upslope direction to make that scenario more probable. Saturday will see a return of drier weather for both terminals. KALS will remain VFR with thunderstorms likely to stay well off to the north and east. Winds will increase out of the southwest and gust up to 25 kts through the afternoon though wind directions could get influenced by thunderstorm outflows outside of the vicinity of the terminal from the north and east during the late afternoon and early evening. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...PETERSEN AVIATION...KT
Hazardous weather outlook, Jun 6, 10:35 AM MDT, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1035 AM MDT Fri Jun 6 2025 COZ058>089-093>099-071645- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1035 AM MDT Fri Jun 6 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms are likely again this afternoon and evening, mainly from the I-25 Corridor eastward across the southeast plains. Activity is expected to start around noon over the higher terrain and Palmer Divide, but the most probable time window for severe thunderstorms will be between 2 PM and 8 PM, and all modes of severe weather will be possible. Large hail up to around 3 inches in diameter, and wind gusts of 60-80 mph are possible. Tornadoes will be possible as well with the greatest risk east of I-25. Flash flooding of urban areas and burn scars will be possible if stronger storms impact those locations. Activity will decrease along the I-25 corridor after 7 PM and will move out of the southeast plains around Midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will become weaker and more isolated in coverage on Saturday, then a better chance for storms develops for Sunday through much of next week. The greatest hazards from any thunderstorms in this period are expected to be small hail, gusty outflow winds, heavy rainfall and lightning. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 31/31
In the hours before
Special weather statement, Jun 6, 2:00 PM MDT, 1 hour 38 minutes before
Special Weather Statement National Weather Service Pueblo CO 200 PM MDT Fri Jun 6 2025 COZ065-069-072-073-076>078-062045- Western/Central Fremont County Below 8500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- Northwestern Fremont County Above 8500Ft CO- 200 PM MDT Fri Jun 6 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN FREMONT... NORTHWESTERN CUSTER AND NORTHEASTERN SAGUACHE COUNTIES THROUGH 245 PM MDT... At 200 PM MDT, Doppler radar was tracking a strong thunderstorm near Villa Grove, or 55 miles east of Gunnison, moving east at 25 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Texas Creek, Coaldale, Cotopaxi, Villa Grove, and Hillside. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Tornado Watch remains in effect until 900 PM MDT for central Colorado. && LAT...LON 3820 10603 3838 10605 3845 10548 3818 10547 TIME...MOT...LOC 2000Z 267DEG 22KT 3830 10596 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH Hodanish
Special weather statement, Jun 6, 2:14 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Fri Jun 6 2025
COZ094-062045-
Eastern Las Animas County CO-
214 PM MDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 245 PM MDT...
At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Kim, or 36 miles northeast of Des Moines, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3714 10352 3721 10357 3737 10327 3720 10312
TIME...MOT...LOC 2014Z 244DEG 27KT 3721 10347
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, Jun 6, 2:30 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
230 PM MDT Fri Jun 6 2025
COZ094-062100-
Eastern Las Animas County CO-
230 PM MDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN BACA AND EAST CENTRAL
LAS ANIMAS COUNTIES THROUGH 300 PM MDT...
At 230 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kim, or 38 miles west of Springfield, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of western Baca and
east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3729 10342 3732 10345 3737 10340 3742 10308
3740 10307 3738 10307 3738 10308 3731 10308
3721 10310
TIME...MOT...LOC 2030Z 277DEG 12KT 3733 10331
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Jun 6, 2:44 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
244 PM MDT Fri Jun 6 2025
COZ084-085-062115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
244 PM MDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
315 PM MDT...
At 244 PM MDT, Doppler radar was tracking a strong thunderstorm over
southern Colorado Springs, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southern Colorado Springs, Schriever Space Force Base, Stratmoor,
Peterson Space Force Base, Cimarron Hills, and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM MDT for east central
Colorado.
&&
LAT...LON 3877 10483 3883 10484 3891 10451 3874 10447
TIME...MOT...LOC 2044Z 246DEG 11KT 3881 10474
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Jun 6, 2:55 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
255 PM MDT Fri Jun 6 2025
COZ065-069-072-073-077-078-062130-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
255 PM MDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FREMONT...
NORTHWESTERN CUSTER AND EAST CENTRAL SAGUACHE COUNTIES THROUGH 330 PM
MDT...
At 254 PM MDT, Doppler radar was tracking a strong thunderstorm near
Villa Grove, or 48 miles north of Alamosa, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Villa Grove and Hillside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM MDT for central
Colorado.
&&
LAT...LON 3806 10598 3824 10601 3834 10552 3807 10548
TIME...MOT...LOC 2054Z 262DEG 27KT 3817 10591
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 6, 3:16 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
316 PM MDT Fri Jun 6 2025
COZ083-086-062145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
316 PM MDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT AND
NORTHWESTERN PUEBLO COUNTIES THROUGH 345 PM MDT...
At 316 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florence, or 25 miles west of Pueblo, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pueblo, Florence, Pueblo West, Pueblo Reservoir, and Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM MDT for central and
southeastern Colorado.
&&
LAT...LON 3827 10514 3837 10516 3848 10469 3827 10464
TIME...MOT...LOC 2116Z 258DEG 22KT 3831 10508
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:11 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 5, 6:15 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| Jun 5, 6:54 PM MDT | Special Weather Statement | PUB | Bent | 51 min |
| Jun 5, 7:08 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 52 min |
| Jun 5, 7:13 PM MDT | Special Weather Statement | PUB | Bent | 47 min |
| Jun 5, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 48 min |
| Jun 5, 7:58 PM MDT | Special Weather Statement | PUB | Kiowa | 47 min |
| Jun 5, 8:03 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 27 min |
| Jun 5, 8:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 46 min |
| Jun 5, 8:39 PM MDT | Tornado Warning | PUB | Baca | 36 min |
| Jun 5, 8:43 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| Jun 5, 8:55 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 5, 9:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 16 min |
| Jun 5, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 16 min |
| Jun 6, 12:28 PM MDT | Special Weather Statement | PUB | Gunnison | 17 min |
| Jun 6, 12:54 PM MDT | Special Weather Statement | PUB | Saguache | 51 min |
| Jun 6, 12:58 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jun 6, 1:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 6, 1:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 6, 1:58 PM MDT | Special Weather Statement | PUB | 32 min | |
| Jun 6, 2:00 PM MDT | Special Weather Statement | PUB | Fremont | 45 min |
| Jun 6, 2:14 PM MDT | Special Weather Statement | PUB | 31 min | |
| Jun 6, 2:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 6, 2:30 PM MDT | Special Weather Statement | PUB | 30 min | |
| Jun 6, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 35 min |
| Jun 6, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| Jun 6, 2:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 6, 2:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 21 min |
| Jun 6, 2:55 PM MDT | Special Weather Statement | PUB | Custer | 35 min |
| Jun 6, 3:05 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 40 min |
| Jun 6, 3:16 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 6, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 34 min |
| Jun 6, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jun 6, 3:46 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 6, 3:52 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 23 min |
| Jun 6, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jun 6, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 51 min |
| Jun 6, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jun 6, 4:21 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 39 min |
| Jun 6, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 31 min |
| Jun 6, 4:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 6, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 47 min |
| Jun 6, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jun 6, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Jun 6, 4:56 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 6, 5:10 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Jun 6, 5:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 6, 5:26 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 34 min |
| Jun 6, 5:36 PM MDT | Tornado Warning | PUB | Las Animas, Otero, Pueblo | 24 min |
| Jun 6, 5:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 6, 5:54 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| Jun 6, 5:57 PM MDT | Tornado Warning | PUB | Las Animas, Otero | 48 min |
Nearby
Tornado Warnings in Colorado, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.